# SDR 99ZZZX3265

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, SECTION OF EMERGENCY PATH LIGHTING WAS FOUND INOPERATIVE RESULTING IN A 30-MINUTE DELAY.  A STRIPPED WIRE WAS FOUND IN THE EMERGENCY PATH LIGHTING.  THE WIRE WAS REPAIRED AND THE OPERATIONAL CHECK WAS GOOD.  (X)
